this is my first time taking birth control i was prescribed Apri.my doctor said to take it the first day i got my period which was a sunday but i forgot.can i start taking it on monday a day after starting my period?if so will that make my next period next month late?also i was told that i can also start the pill after my period is gone is this true im not sure when to start
Nobody can say what will happen to your periods when you start the pill. You will normally get withdrawal bleeding for a few days in the inactive pill week. It will normally not start on day 1 or end on day 7 of that week. It should be lighter, shorter and have less PMS related to it. After the first few cycles, your body should get into a pattern that will repeat every month.
Remember that your body is now going to stop to ovulate an menstruate. The pill hormones will control your cycles. It will even out all the hormonal changes you experienced up to now and your period is withdrawal bleeding caused by the fact that there are no hormones in the inactive pills.
Take care and remember to take your pills every day around the same time. Also read the instructions.